# SDR QMLA2024011220003

- Difficulty date: December 26, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC1245
- Aircraft serial: 129
- Aircraft time: 8,816 hours, 11,089 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 230 PRESSURIZATION CONTROL WAS SET TO FL 230 AND SHOULD HAVE RESULTED IN A CABIN PRESSURE OF APPROXIMATELY 6,300 FEET. THE CABIN PRESSURE INDICATOR WAS SHOWING 8,000 FEET. AS THE LAST TWO EVENTS, THERE WAS A SLIGHT SMELL, LIKE OVERHEATED RUBBER ON A MANIFOLD. BLEED HEATING WAS NOT WORKING AND THE CABIN TEMPERATURE WAS 50 DEGREES, EVEN THOUGH THE BLEED AIR HEAT WAS AT MAXIMUM.  THE ELECTRIC HEATING DID NOT HELP. WHILE IN LEVEL FLIGHT ON AUTO PILOT IN STABLE CONDITIONS, THE VSI IN THE PRESSURIZATION PANEL KEPT FLUCTUATING. AS DESCENT WAS INITIATED AND POWER REDUCED, THE CABIN VSI SHOWED A "CLIMB" OF 1,500 FEET / MIN. AND WHEN I ADDED POWER, THE VSI WOULD INDICATE 1,500 / MIN DESCENT. I SET THE AIRPORT ELEVATION (SLIGHTLY HIGHER) ON THE PRESSURIZATION CONTROL ON DESCENT BEFORE LANDING AND THE SYSTEM WAS OPERATING SOMEWHAT NORMALLY BY THE TIME WE LANDED. THIS WAS REPORTED IMMEDIATELY TO OCC AND THE MAINTENANCE PERSONNEL ON DUTY AND A LOG BOOK ENTRY WAS MADE. AT THE TIME OF THIS WRITING THERE IS STILL NO RESOLUTION AND THE AIRCRAFT IS OOS IN DENVER CENTENNIAL.
